On the spherical convexity of quadratic function

Orizon Ferreira, Sandor Nemeth

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)
127 Downloads (Pure)

Abstract

In this paper we study the spherical convexity of quadratic functions on spherically convex sets. In particular, conditions characterizing the spherical convexity of quadratic functions on spherical convex sets associated to the positive orthants and Lorentz cone are given.
Original languageEnglish
Pages (from-to)537–545
JournalJournal of Global Optimization
Volume73
Early online date1 Oct 2018
DOIs
Publication statusPublished - 1 Oct 2019

Keywords

  • Spheric convexity
  • quadratic functions
  • positive orthant
  • Lorentz cone

Fingerprint

Dive into the research topics of 'On the spherical convexity of quadratic function'. Together they form a unique fingerprint.

Cite this